Indian Journal of Dermatology

Year
: 2003  |  Volume : 48  |  Issue : 4  |  Page : 229--230

Recurrent And Delayed Angio-Edema Due To Angiotensin Enzyme Inhibitor


P Balasubramaniam1, S Ganesan2, J Bhat3, U U Ugoji4 
1 
2 
3 
4 

Correspondence Address:
P Balasubramaniam


Angiotensin converting enzyme inhibitors (ACEI) are now well established and commonly used drugs in the treatment of hypertension and congestive cardiac failure. Recurrent and delayed angio-edema is an uncommon but potentially serious adverse effect of ACEI therapy especially because it often goes unrecognized due to lack of correlation between the long term medications the patients is on and the angio-edema. Our 82 year old patient with recurrent delayed angio-edema was diagnosed 5 years after ACE inhibitor was started. Prompt withdrawal of the drug resulted in complete resolution of the symptoms.


How to cite this article:
Balasubramaniam P, Ganesan S, Bhat J, Ugoji U. Recurrent And Delayed Angio-Edema Due To Angiotensin Enzyme Inhibitor.Indian J Dermatol 2003;48:229-230


How to cite this URL:
Balasubramaniam P, Ganesan S, Bhat J, Ugoji U. Recurrent And Delayed Angio-Edema Due To Angiotensin Enzyme Inhibitor. Indian J Dermatol [serial online] 2003 [cited 2021 Jan 25 ];48:229-230
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2003;volume=48;issue=4;spage=229;epage=230;aulast=Balasubramaniam;type=0